# SDR J7SA2025082600452

- Difficulty date: July 26, 2025
- Submitted: August 26, 2025
- Operation: Air carrier
- Aircraft: N371FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500387
- Aircraft time: 7,706 hours, 5,197 cycles
- System (JASC): 2700 · Flight Control System
- Part: Fce
- Part number: 4629001017
- Part serial: 0550
- Condition: Faulted
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PTRIM BACKUP FAIL CAS ILLUMINATED IN FLIGHT. REPLACED FCE #1 IAW PHENOM 300 AMM 27-03-01.
